MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number E5FDR
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a health care professional (hcp) at the resource exchange in colorado springs, co who sees pediatric outpatients on home enteral nutrition was told by an unknown source to use iddsi level 1 with the kangaroo omni enteral feeding pump thick formula feeding sets so she was advising a couple of families to dilute commercial blenderized tube feeding (btf) formulas down to iddsi 1 with water and in doing so, the families experienced omni pump alarms.They are not sure what type of alarm, but it was reported to them as either "clogged feeding tube" or "air bubbles¿.They are not sure what specific formula they used or if modulars were used, or if the formula was homogenous without lumps or chunks but when they tried a level 2, the thick formula feeding sets worked fine as the pump and thick feeding sets were designed to do.There was no patient harm.Additional information was received stating the kangaroo omni pump with thick formula feeding sets had trouble with iddsi level 1 showing the alarm ¿patient tube block¿ but when the formula was switched to a level 2 iddsi formula ¿ the same pump worked fine.Air bubbles were observed, especially with thinner mixtures.The formula used was real food blends from nutricia.The method of delivery was a g-tube.
 
Additional Manufacturer Narrative
The device history record (dhr) review for the lot reported revealed no issues identified related to the reported event.The lot passed all the required in-process verification activities.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.There were no samples or pictures provided for evaluation; therefore, a root cause could not be determined.Staff were notified of the reported condition to raise staff awareness.We will continue to monitor, and this information will be used for further tracking and trending purposes.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20406579
Report Number1423537-2024-00205
Device Sequence Number6545941
Product Code LZH
UDI-Device Identifier10885380177415
UDI-Public(01)10885380177415(17)260630(10)2318519264
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberE5FDR
Device Catalogue NumberE5FDR
Device Lot Number2318519264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/25/2024
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown